Is it safe to take aplazar and Cudo forte while suffering from chronic kidney disease with elevated creatinine level and uric acid?
User rating for this question
Hii Sir. I've a query: My Mom is suffering from CKD. Now her Creatinine level and uric acid level has gone up. The increase in these parameters are 8.2 from 5.8 and 7.4 from 2.9 respectively, in just one month. However, the potassium level is at 5. Similarly the Phosphorous and Sodium level is under the reference range. Wanted to get an opinion on the two drugs she was prescribed yesterday, besides other hypertensive drugs, which she has been taking. They are APLAZAR and Cudo forte,. Her BP level is normal (125-130/80). Kindly suggest.
Posted Wed, 29 Jan 2014 in Kidney Conditions
Answered by Dr. Shruti Rijhwani 48 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query ON XXXXXXX Well looking into your problm I would like to tell you that Since you said she is suffering from CKD that meams kidney fuction has already been deteriorated , there is no treatment to recover that only supportive therapy like good control of hypertension , sugar level , avoiding any nephrotoxic drug are undertaken . Aplazar and Cudo forte both are a part of such supportive treatment . APLAZAR contains all amino acids essential for uremic patients, five out of them are calcium salts. It reduces nitrogen supply and supplements calcium . CUDO FORTE consists of pre and probiotics like STREPTOCOCCUS THERMOPHILUS LACTOBACILLUS ACIDOPHILUS, BIFIDOBACTERIUM LONGUM ,LACTILOL MONOHYDRATE etc . It reduces the burden of uremic toxins as these beacteria feed on uremic toxins . Both of theseare treatment of chronic kidney disease patients on Conservative management therapy . In my opinion you should take these as your treating doctor has prescribed them. Take care. Dr. Shruti
Follow-up: Is it safe to take aplazar and Cudo forte while suffering from chronic kidney disease with elevated creatinine level and uric acid? 23 minutes later
Thanks Dr. Regards, XXXX
Answered by Dr. Shruti Rijhwani 11 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, It is a pleasure if I would have been of any help to you. Dr. Shruti